I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Tackling tiredness

User
Posted 05 Oct 2019 at 11:05

Hi,

Having gone through 6 rounds of docataxal in 2015 and 10 rounds Docataxal in 2018/19, I’ve started 6-10 rounds of cabataxal. With the docataxal I went through with minimal SE’s and although tiredness was one of them it wasn’t really an issue. Round 3 and 4 of cabataxal has knocked me for six. Really exhausted after treatment and all that week, no energy and struggling. I’ve cut back working to half days on week 2/3 so I can get a good snooze in the afternoon. It just goes against the grain, but I know I have to do it. OH keeps the pressure on so I do it.

anyone any ways of coping with extreme tiredness or is it just rest?

thanks

steven

User
Posted 05 Oct 2019 at 16:34
PCUK nurses were involved in some research around addressing fatigue during PCa treatment - it is worth giving them a ring. It also helps to call it what it is - people may not understand how hard you have been hit if you refer to 'tiredness' ... fatigue can be debilitating
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 05 Oct 2019 at 16:37
Hi Steven, I’m not undergoing any treatment like yours but I wonder if you are really getting a proper rest ?? Recently the pain in my back and legs has been so bad that I simply can’t sleep , or if I wake I can’t get back to sleep because of the pain. It hasn’t been confirmed as spread yet though — scans later this week. I took a Mirtazapine tablet last week and took two days off work. Slept solid and did me the world of good. Maybe worth asking for a sleep-aid ?? Best wishes

If life gives you lemons , then make lemonade

User
Posted 05 Oct 2019 at 17:58

Thanks Chris, your right about getting sleep. Cramp/pain in my legs has been an issue and caused restless nights and early starts to take pain killers.

i have to manage it better.

good luck with your scans. 

User
Posted 05 Oct 2019 at 18:08
My Onco insists my leg / knee / calf / thigh pain has nothing at all to do with my cancer , yet my GP who is head of palliative care at a hospice is quite worried about it !! Ok , the scans are showing nothing , yet I hear many nerves can be damaged in the pelvis during RT or RP etc. It seems a lot of men suffer with sore legs post treatment yet the experts deny it ! I think it may be time I need treatment as I hadn’t slept in 2 1/2 weeks

If life gives you lemons , then make lemonade

 
Forum Jump  
©2020 Prostate Cancer UK